Difference between revisions of "List of publications"

From Josef Málek
Jump to: navigation, search
Line 11: Line 11:
  
 
== Papers in journals ==
 
== Papers in journals ==
 +
 +
Submited
 +
----
 +
# M. Bulíček, J. Frehse, J. Málek, ''On boundary regularity for the stress in problems of linerized elastoplasticity'', International Journal of Advances in Engineering Sciences and AppliedMathematics(IJAESAM).
 +
# M. Bulíček, L. Consiglieri, J. Málek, ''Slip boundary effects on unsteady flows of incompressible viscous heat conducting fluids with a non-linear internal energy-temperature relationship'', Mathematical Models and Methods in Applied Sciences .
 +
# M. Bulíček, L. Consiglieri, J. Málek, ''On solvability of a non-linear heat equation with a non-integrable convective term and data involving measures'', Mathematical Models and Methods in Applied Sciences.
 +
# J. Málek, and K. R. Rajagopal, ''Compressible Generalized Newtonian Fluids'', ZAMP.
 +
# M. Bulíček, P. Gwiazda, J. Málek, A. Swierczewska-Gwiazda, ''On scalar hyperbolic conservation laws with discontinuous flux'', Annales de l’Institut Henri Poincare (C) Non Linear Analysis .
 +
# J. Hron, J. Málek, V. Průša, K. R. Rajagopal, ''Further remarks on simple flows of fluids with pressure dependent viscosities'', Journal of Non-Newtonian Fluid Mechanics
 +
# M. Bulíček, M. Majdoub, J. Málek, ''Unsteady Flows of Fluids with Pressure Dependent Viscosity in Unbounded Domains'', Nonlinear Analysis: Real World Applications
 +
# M. Bulíček, P. Kaplický, J. Málek, ''An L2-Regularity Result for the Evolutionary Stokes-Fourier system'', Applicable Analysis
 +
 +
 +
Accepted
 +
----
 +
# J. Frehse, J. Málek, M. Růžička, ''Large data existence result for unsteady flows of inhomogeneous heatconducting incompressible fluids'', Communications in Partial Differential Equations.
 +
 +
 +
Published
 +
----
 +
 
# M. Bulíček, J. Haslinger, J. Málek, J. Stebel, ''Shape optimization for Navier-Stokes equations with algebraic turbulence model: existence analysis'', Appl. Math. Optim. 60 (2009), 185–212.  
 
# M. Bulíček, J. Haslinger, J. Málek, J. Stebel, ''Shape optimization for Navier-Stokes equations with algebraic turbulence model: existence analysis'', Appl. Math. Optim. 60 (2009), 185–212.  
 
# M. Bulíček, P. Gwiazda, J. Málek, A. Swierczewska-Gwiazda, ''On steady flows of an incompressible fluid with implicit power-law-like rheology'', Advances in Calculus of Variations 2 (2009), 109–136.
 
# M. Bulíček, P. Gwiazda, J. Málek, A. Swierczewska-Gwiazda, ''On steady flows of an incompressible fluid with implicit power-law-like rheology'', Advances in Calculus of Variations 2 (2009), 109–136.
Line 62: Line 83:
  
  
 
+
<!--
  
 
== Paper in book ==
 
== Paper in book ==
Line 102: Line 123:
 
# Hlaváček, I. and John, O. and Kufner, A. and Málek, J. and Nečasová, S. and Stará, J. and Svěrák, V. Matematik Jindřich Nečas Pokroky matematiky, fyziky a astronomie 49 (2004 ) 302-317
 
# Hlaváček, I. and John, O. and Kufner, A. and Málek, J. and Nečasová, S. and Stará, J. and Svěrák, V. Matematik Jindřich Nečas Pokroky matematiky, fyziky a astronomie 49 (2004 ) 302-317
 
# Feireisl, Eduard and Málek, Josef and Novotný, Antonin and Rokyta, Mirko and Růžička, Michael Foreword [Proceedings of the Eighth International School on Mathematical Theory in Fluid Mechanics in memory of Professor Jindrich Necas] Applications of Mathematics 49 (2004) 499-500
 
# Feireisl, Eduard and Málek, Josef and Novotný, Antonin and Rokyta, Mirko and Růžička, Michael Foreword [Proceedings of the Eighth International School on Mathematical Theory in Fluid Mechanics in memory of Professor Jindrich Necas] Applications of Mathematics 49 (2004) 499-500
 +
-->

Revision as of 02:21, 26 September 2009

Book

  1. J. Málek, J. Nečas, M. Rokyta, M. Růžička, Weak and measure–valued solutions to evolutionary PDE’s, Series: Applied Mathematics and Mathematical Computation 13, Chapman and Hall (CRC Press), 1996.


Chapter in book

  1. J. Málek, K. R. Rajagopal, Mathematical properties of the equations governing the flow of fluids with pressure and shear rate dependent viscosities, Handbook of Mathematical Fluid Dynamics, Volume 4 (Eds: S. Friedlander, D. Serre) (2006), Elsevier B. V., Amsterdam, 407–444.
  2. J. Málek, K. R. Rajagopal, Mathematical issues concerning the Navier-Stokes equations and some of its generalizations, Handb. Differ. Equ., Evolutionary Equations, Volume 2 (Eds: C. Dafermos, E. Feireisl) (2005), Elsevier/North Holland, Amsterdam, 371-459.


Papers in journals

Submited


  1. M. Bulíček, J. Frehse, J. Málek, On boundary regularity for the stress in problems of linerized elastoplasticity, International Journal of Advances in Engineering Sciences and AppliedMathematics(IJAESAM).
  2. M. Bulíček, L. Consiglieri, J. Málek, Slip boundary effects on unsteady flows of incompressible viscous heat conducting fluids with a non-linear internal energy-temperature relationship, Mathematical Models and Methods in Applied Sciences .
  3. M. Bulíček, L. Consiglieri, J. Málek, On solvability of a non-linear heat equation with a non-integrable convective term and data involving measures, Mathematical Models and Methods in Applied Sciences.
  4. J. Málek, and K. R. Rajagopal, Compressible Generalized Newtonian Fluids, ZAMP.
  5. M. Bulíček, P. Gwiazda, J. Málek, A. Swierczewska-Gwiazda, On scalar hyperbolic conservation laws with discontinuous flux, Annales de l’Institut Henri Poincare (C) Non Linear Analysis .
  6. J. Hron, J. Málek, V. Průša, K. R. Rajagopal, Further remarks on simple flows of fluids with pressure dependent viscosities, Journal of Non-Newtonian Fluid Mechanics
  7. M. Bulíček, M. Majdoub, J. Málek, Unsteady Flows of Fluids with Pressure Dependent Viscosity in Unbounded Domains, Nonlinear Analysis: Real World Applications
  8. M. Bulíček, P. Kaplický, J. Málek, An L2-Regularity Result for the Evolutionary Stokes-Fourier system, Applicable Analysis


Accepted


  1. J. Frehse, J. Málek, M. Růžička, Large data existence result for unsteady flows of inhomogeneous heatconducting incompressible fluids, Communications in Partial Differential Equations.


Published


  1. M. Bulíček, J. Haslinger, J. Málek, J. Stebel, Shape optimization for Navier-Stokes equations with algebraic turbulence model: existence analysis, Appl. Math. Optim. 60 (2009), 185–212.
  2. M. Bulíček, P. Gwiazda, J. Málek, A. Swierczewska-Gwiazda, On steady flows of an incompressible fluid with implicit power-law-like rheology, Advances in Calculus of Variations 2 (2009), 109–136.
  3. M. Bulíček, J. Málek, K. R. Rajagopal, Mathematical analysis of unsteady flows of fluids with pressure, shear rate, and temperature dependent material moduli that slip at solid boundaries, SIAM J. Math. Anal. 41 (No.2) (2009), 665–707.
  4. M. Bulíček, E. Feireisl, J. Málek, A Navier-Stokes-Fourier system for incompressible fluids with temperature dependent material coefficients, Nonlinear Anal. Real World Appl. 10 (2009), 992-1015.
  5. J. Málek, Mathematical properties of flows of incompressible power-law-like fluids that are described by implicit constitutive relations, Electronic Transactions on Numerical Analysis Volume 31 (2008), 110-125.
  6. J. Hron, C. Le Roux, J. Málek, K.R. Rajagopal, Flows of Incompressible Fluids subject to Naviers slip on the boundary, Comput. Math. Appl. 56 (2008), no. 8, 2128-2143.
  7. E. Feireisl, J. Málek, A. Novotný, Navier’s slip and incompressible limits in domains with variable bottoms, Discrete and Continuous Dynamical Systems - Ser. S 1 (2008), 427–460.
  8. J. Málek, K. R. Rajagopal, A Thermodynamics Framework for a Mixture of two Liquids, Nonlinear Anal. Real World Appl. 9 (2008) 1649–1660.
  9. E. Feireisl, J. Málek, A. Novotný, I. Straškraba, Anelastic approximation as a singular limit of the compressible Navier-Stokes system, Comm. PDE’s 33 (2008), 157–176.
  10. L. Diening, J. Málek, M. Steinhauer, On Lipschitz Truncations of Sobolev functions (with variable exponent) and their selected applications, ESAIM: Control, Optimization and Calculus of Variations 14 (2008) 211–232.
  11. P. Gwiazda, J. Málek, A. Swierczewska, On flows of an incompressible fluid with discontinuous power-law rheology, Comput. Math. Appl. 53 (2007), no. 3-4, 531–546.
  12. M. Bulíček, J. Málek, K. R. Rajagopal, Navier’s slip and evolutionary Navier-Stokes-like systems with pressure and shear-rate dependent viscosity, Indiana University Mathematics Journal 56 (No. 1) (2007), 51–86.
  13. J. Málek, K. R. Rajagopal, Incompressible rate type fluids with pressure and shear-rate dependent material moduli, Nonlinear Anal. Real World Appl. 8 (No. 1) (2007), 156–164.
  14. E. Feireisl, J. Málek, On the Navier-Stokes equations with temperature-dependent transport coefficients, Differ. Equ. Nonlinear Mech. (2006), 14 pp. (electronic).
  15. J. Málek, D. Pražák, M. Steinhauer, On the existence and regularity of solutions for degenerate power-law fluids, Differential Integral Equations 19 (2006), 449–462.
  16. J. Málek, K. R. Rajagopal, On the modeling of inhomogeneous incompressible fluid-like bodies, Mechanics of Materials 38 (2006), 233–242.
  17. J. Málek, M. Růžička, V. V. Shelukhin, Herschel-Bulkley Fluids: Existence and Regularity of Steady Flows, Math. Models Methods Appl. Sci. 15 (No.12) (2005), 1845–1861.
  18. J. Haslinger, J. Málek, J. Stebel, Shape optimization in problems governed by generalized Navier-Stokes equations: existence analysis, Control Cybernet. 34 (No.1) (2005), 283-303.
  19. M. Bulíček, J. Málek, D. Pražák, On the dimension of the global attractor for a class of fluids with pressure dependent viscosities, Commun. Pure Appl. Anal. 4 (No.8) (2005), 805-822.
  20. J. Frehse, S. Goj, J. Málek, A uniqueness result for a model for mixtures in the absence of external forces and interaction momentum, Appl. Math. 50 (2005), 527–541.
  21. J. Frehse, S. Goj, J. Málek, On a Stokes-like system for mixtures of fluids, SIAM J. Math. Anal. 36 (No.6) (2005), 1259–1281.
  22. M. Franta, J. Málek, K.R. Rajagopal, On steady flows of fluids with pressure and shear dependent viscosities, Proc. R. Soc. Lond. Ser. A Math. Phys. Eng. Sci. 461 (2005), 651–670.
  23. J. Kratochvíl, J. Málek, K.R. Rajagopal, A.S. Srinivasa, Modeling of the response of elastic plastic materials treated as a mixture of hard and soft regions, Z. Angew. Math. Phys. 55 (No.3) (2004), 500–518.
  24. J. Frehse, J. Málek, M. Steinhauer, On analysis of steady flows of fluids with shear dependent viscosity based on the Lipschitz truncation method, SIAM J. Math. Anal. 34 (No.5) (2003), 1064–1083.
  25. J. Hron, J. Málek, J. Nečas, K.R. Rajagopal, Numerical Simulations and Global Existence of Solutions of Two Dimensional Flows of Fluids With Pressure and Shear Dependent Viscosities, Modelling 2001 (Pilsen), Math. Comput. Simulation 61 (No.3-6) (2003), 297–315.
  26. J. Málek, J. Nečas, K.R. Rajagopal, Global Analysis of the Flows of Fluids with pressure dependent viscosities, Arch. Ration. Mech. Anal. 165 (No.3) (2002), 243–269.
  27. J. Málek, J. Nečas, K.R. Rajagopal, Global Existence of Solutions for Flows of Fluids with Pressure and Shear Dependent Viscosities, Appl. Math. Lett. 15 (No.8) (2002), 961–967.
  28. J. Málek, D. Pražák, Large time behaviour via the method of ℓ-trajectories, J. Differential Equations 181 (2002), 243–279.
  29. P. Kaplický, J. Málek and J. Stará, Global-in-time Hölder continuity of the velocity gradients for fluids with shear-dependent viscosities, NoDEA Nonlinear Differential Equations Appl. 9 (2002), 175–195.
  30. J. Hron, J. Málek, K.R. Rajagopal, Simple flows of fluids with pressure dependent viscosities, Proc. R. Soc. Lond. Ser. A Math. Phys. Eng. Sci. 457 (No.8) (2001), 1603–1622.
  31. J. Málek, J. Nečas, M. Růžička, On weak solutions to a class of non–Newtonian incompressible fluids in bounded three-dimensional domains. The case p_2, Adv. Differential Equations 6 (2001), 257–302.
  32. J. Hron, J.Málek and S. Turek, A numerical investigation of flows of shear-thinning fluids with applications to blood rheology, International Journal for Numerical Methods in Fluids 32 (2000), 863–879.
  33. J. Málek, D. Pražák, Finite fractal dimension of the global attractor for a class of non-Newtonian fluids, Appl. Math. Lett. 13 (No.1) (2000), 105–110.
  34. P. Kaplický, J. Málek, J. Stará, C1-regularity of weak solutions to a class of nonlinear fluids in two dimensions – stationary Dirichlet problem, Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 259 (1999), 89–121.
  35. J. Frehse, J. Málek, Boundary regularity results for models of elasto-perfect plasticity, Math. Models Methods in Appl. Sci. 9 (No.9) (1999), 1–15.
  36. S. Leonardi, J. Málek, J. Nečas, M. Pokorný, On Axially Symmetric flows in R3, Z. Anal. Anwendungen 18 (No.3) (1999), 639–649.
  37. J. Málek, J. Nečas, M. Pokorný and M.E. Schonbek, On possible singular solutions to the Navier–Stokes equations, Math. Nachr. 199 (1999), 97-114.
  38. J. Frehse, J. Málek and M. Steinhauer, An existence result for fluids with shear dependent viscosity–steady flows, Nonlinear Anal. 30 (1997), 3041-3049.
  39. J. Málek, J. Nečas, A finitedimensional Attractor for Threedimensional Flow of Incompressible Fluids, J. Differential Equations 127 (No.2) (1996), 498–518.
  40. J. Málek, K.R. Rajagopal, M. Růžička, Existence and Regularity of Solutions and Stability of the Rest State for Fluids with Shear Dependent Viscosity, Math. Models Methods
  41. J. Málek, M. Růžička, G. Thäter, Fractal Dimension, Attractors and Boussinesq Approximation in Three Dimensions, Acta Appl. Math. (IF=0.456) 37 (No.1-2) (1994), 83–97.
  42. J. Málek, S. Turek, Non–Newtonian Flow Prediction by Divergence Free Finite Elements, Stability Appl. Anal. Contin. Media 3 (1993), 165–180.
  43. J. Málek, J. Nečas, M. Růžička, On the Non–Newtonian Incompressible Fluids, Mathematical Models and Methods in Applied Sciences 3 (No.1) (1993), 35–63.
  44. J. Jarušek, J. Málek, J. Nečas, V. Šverák, Variational inequality for a viscous drum vibrating in the presence of an obstacle, Rend. Mat. Appl. 12 (No. 4) (1992), 943–958.